The Michigan Mathematical Journal

Boundary calculations in relative E-theory.

Erik Guentner

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 1 (1998), 159-188.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132089

Digital Object Identifier
doi:10.1307/mmj/1030132089

Mathematical Reviews number (MathSciNet)
MR1617422

Zentralblatt MATH identifier
0966.19002

Subjects
Primary: 19K56: Index theory [See also 58J20, 58J22]
Secondary: 46L80: $K$-theory and operator algebras (including cyclic theory) [See also 18F25, 19Kxx, 46M20, 55Rxx, 58J22] 58G12

Citation

Guentner, Erik. Boundary calculations in relative E -theory. Michigan Math. J. 45 (1998), no. 1, 159--188. doi:10.1307/mmj/1030132089. https://projecteuclid.org/euclid.mmj/1030132089


Export citation